Linear dependence relations in wavelets and tilings

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)311-323
Journal / PublicationLinear Algebra and Its Applications
Volume249
Issue number1-3
Publication statusPublished - Dec 1996
Externally publishedYes

Abstract

We give explicitly all linear dependence relations for integer translates of a tiling in R associated with (Z, k) with a prime k ≥ 2. As a tool, we determine linear dependence relations for k-refinable compactly supported distributions in terms of the mask sequence in the corresponding k-refinable refinement equations.

Citation Format(s)

Linear dependence relations in wavelets and tilings. / Zhou, Ding-Xuan.

In: Linear Algebra and Its Applications, Vol. 249, No. 1-3, 12.1996, p. 311-323.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review